# SDR SWIA20230923

- Difficulty date: September 23, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 43,098 hours, 41,517 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARN CLIMBING THROUGH 20,000.  EXTINGUISHED BEFORE QRH WAS RUN. CAME BACK ABOUT 2 MINUTES LATER. RAN INITIAL QRH BUT MESSAGE DID NOT EXIT EXTINGUISH. HAD TO GET LOWER TO SLOW TO QRH REQUESTED AIRSPEED. MESSAGE EXTINGUISHED BELOW 16,000. NORMAL LANDING. (FLIGHT 5021 FILED CLOSED)TROUBLESHOT GEAR DISAGREE WARNING MESSAGE REF CRJ200 FIM 32-60-07. INTERROGATED PSEU AND FOUND FAULT CODE "S21(DOWN ARROW)NEAR" WHICH INDICATED THE #1 NOSE GEAR DOWNLOCK PROXIMITY SENSOR WAS CAUSING FAULT IN FLIGHT WHILE GEAR UP. REMOVED AND REPLACED THE #1 NLG DOWNLOCK PROXIMITY SENSOR (PS1GA) REF CRJ200 AMM 32-61-05. OPS CHECK OF PROXIMITY SENSOR SYSTEM GOOD. PERFORMED GEAR SWING OF NLG REF APPLICABLE STEPS OF CRJ200 AMM 32-30-00. GEAR SWING WAS GOOD. PERFORMED TEST OF NLG UPLOCK ASSEMBLY REF CRJ200 AMM 32-33-02. TEST GOOD ON THE UPLOCK ASSEMBLY AND THE UPLOCK ROLLER HAS FREEDOM OF MOVEMENT WITH GOOD ALIGNMENT. NO DEFECTS NOTED AT THIS TIME. FDR DOWNLOAD WAS UPLOADED ON 9/23/23 FOR REVIEW. NO 30 DAY HISTORY PRESENT.
